| Model Number |
F10050-A |
| Medical Device Problem Code |
Unintended Ejection (1234)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A capa was previously initiated by koru medical to investigate syringe ejection malfunctions.If additional information becomes available, a supplemental report will be filed with the new information.
Event or Problem Description
Koru medical became aware of a report stating "patient states pump is not working as it should.She had to try several times to load syringe and one time the syringe shot out from the holder." no adverse events occurred.A return material authorization was initiated by koru medical for product return.The pump listed in this report has not been received by koru medical at this time.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.